# SDR SWI2023F00525

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 21,619 hours, 12,480 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 FIRE DET FAIL CAUTION MSG WHILE CLIMBING OUT OF BNA ABOVE 13,000. MSG GOT CLEARED ON ITS OWN; FOLLOWED QRH - NO INDICATION OF FIRE FOUND ON ENG 2 (FLIGHT 5738 FILED OPEN)**** REPEATER ****
